MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, STRYKERFLOW ELECTROCAUTERY PROBE, L TIP, 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, STRYKERFLOW ELECTROCAUTERY PROBE, L TIP, 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 0250070443
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device melted.
 
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
The device manufacture date is not known.Alleged failure: l-hook melted during case.Coag was set to 35 at time of event.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be 1) conductive irrigating or aspirating fluid used was inside the distal end, and contacted the probe and the sheath causing the sheath to melt, 2) power set too high.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the device melted.

Brand Name
PKG, STRYKERFLOW ELECTROCAUTERY PROBE, L TIP, 5MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key15478592
Report Number0002936485-2022-00537
Device Sequence Number5224652
Product Code GCJ
UDI-Device Identifier07613327051872
UDI-Public07613327051872
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K934094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0250070443
Device Catalogue Number0250070443
Device Lot Number22G5065
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer09/07/2022
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown